# SDR 29GA2018070900001

- Difficulty date: July 7, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 35,779 hours, 39,945 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: 557093
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0105 TCB/FLL REPORT: PANEL UNDER EXIT SIGN ABOVE CABIN DOOR CRACKED AND MAKE DIFICULT TO CLOSE MAIN CABIN DOOR. INSTALLED MAIN ENTRANCE DOOR FLAP PANEL IAW AMM 25-24-00-00.
